Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Tinitus is causing hear loss. Could I use candibiotic ear drops ?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2001
Answered : 2291 Questions
Tinitus is causing noising ear and reducing my level of hearing. Could I use candibiotic ear drops ?
Posted Wed, 25 Jul 2012 in Ear, Nose and Throat Problems
Answered by Dr. Naveen Kumar 3 hours later


Thanks for the query

Tinnitus could be due to various reasons which require complete evaluation of the nose and the ear.

As you are suffering from sinusitis, following are the causes which could induce tinnitus:

1. There could be blockage of the tube connecting nose and the ear (Eustachian tube).
2. Fluid in the middle ear.
3. Retraction of the ear drum following Eustachian tube block.

Without finding out the exact cause of tinnitus, you should not use candibiotic ear drops.

My suggestion to you is to try using saline nasal spray, followed by steam inhalation and a mucolytic (such as bromhexine or ambroxol) to reduce the problems; this can be of some help.

Hope I have answered your query; I will be available for the follow-up queries.

Dr. Naveen Kumar N.
ENT and Head & Neck Surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor